# SDR SWAA2022091538093

- Difficulty date: August 3, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,630 hours, 11,108 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stringer Clip
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT STRINGER 10R CLIP AT B S 927 IS CRACKED / [01] UPDATED MEASUREMENT TABLE;[02] SRM DOES NOT HAVE REPAIR LIMITS FOR CRACKED STR CLIPS. OUT OF LIMITS AND TO BE REPLACED IAW SRM 51010-02-0G-0 STEP 9.;[03] REFERENCE IS SRM 51-10-02-0G-0 STEP 9;[04] CERTIFY;[05] REMOVED CLIP AT BS 927 STR 10R IAW SRM 51-40-02-0G-0;[06] FABRICATED A NEW CLIP FROM BAC1493-853#7075T62 LOT#1388621-1; DWG 147A3500; SRM 51-40-05-0G-0.;[07] OK TO APPLY CHEMICAL CONVERSION AND PRIMER;[08] VERIFIED ITEMS 6;7.  OK TO APPLY CHEMICAL CONVERSION AND PRIMER.;[09] APPLIED CHEMICAL CONVERSION AND PRIMER IAW SRM 51-20-01-0G-0 & AMM 51-21-72-370-804;[10] OK TO INSTALL STRINGER CLIP AT BS 927 STR 10R.;[11] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 9. OK TO INSTALL NEW STRINGER CLIP AT BS 927; S-10R GIVEN.;[12] INSTALLED STRINGER CLIP AT BS 927 STR 10R PER DWG 147A0020 AND SRM 51-40-02-0G-0.;[13] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 12.;[14] VERIFIED MEASUREMENT FIELDS ARE ACCURATE & COMPLETE.
